MathSciNet Relay Station
MathSciNet bibliographic data
MR2557992 65L05 (41A10)
Singh, Amit K.; Singh, Vineet K.; Singh, Om P. The Bernstein operational matrix of integration. Appl. Math. Sci. (Ruse) 3 (2009), no. 49-52, 2427–2436.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement